# SDR CA150427002

- Difficulty date: April 24, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 44110101102
- Condition: Mismanufactured
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AUXILIARY RETRACT ACTUATOR WITH OVER DIMENSION ON THE MLG, RT AND LT.  MLG WHEEL WELL LT & RT.  QTY, 2, AUXILIARY EXTEND ACTUATOR ASSY, 40250-101, DOES NOT MEET ITS LENGTH REQUIREMENTS WHEN IN A FULLY EXTENDED POSITION, SHOULD BE 14.520" MAXIMUM IS FOUND TO BE OVER SIZE UP TO 15.01".  ACTUATOR IS INSTALLED BETWEEN RIB ASSY LT AND RT 1005781102-005/-006 AND MLG LT AND RT ASSY.
